# SDR A6WA201744826

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,569 hours, 33,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 601R385339
- Condition: Gouged
- Location: Bs 342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND LOWER DEPRESSOR GOUGED AT AFT SPIGOT FITTING.     REMOVED AND REPLACED LOWER DEPRESSOR IAW SRM 51-42-02.
